Makale
Tam Makale
Uluslararası
2001
On the optimal control problem for linear Schrödinger equation
APPLIED MATHEMATICS AND COMPUTATION
Cilt 121 · ss. 373–381 · 15.06.2001
Anahtar kelimeler
SCHRODINGER-EQUATION
Optimal control problem
Atıf için künye
YILDIZ, B., & Subaşı, M. (2001). On the optimal control problem for linear Schrödinger equation. APPLIED MATHEMATICS AND COMPUTATION, 121, 373–381. https://doi.org/10.1016/s0096-3003%2800%2900013-8
BibTeX
@article{yildiz2001-74364,
author = {YILDIZ, Bünyamin and Subaşı, Murat},
title = {On the optimal control problem for linear Schrödinger equation},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2001},
volume = {121},
pages = {373--381},
issn = {0096-3003},
doi = {10.1016/s0096-3003(00)00013-8},
url = {https://akademik.atauni.edu.tr/yayinlar/74364-on-the-optimal-control-problem-for-linear-schrodinger-equation}
}